Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 43, Number 12

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 43, Number 12 (1937)
Bull. Amer. Math. Soc. 43 (1937)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 43, Number 12 (1937)
Bull. Amer. Math. Soc. 43 (1937)
More Information
Full-text PDF Free Access     Request Permissions
Topological properties of differentiable manifolds
Hassler Whitney.
Bull. Amer. Math. Soc. 43 (1937), 785-805
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563640
On the remainder in the approximate evaluation of the probability in the symmetrical case of James Bernoulli’s theorem
C. D. Olds.
Bull. Amer. Math. Soc. 43 (1937), 806-812
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563641
The successive iterates of the Stieltjes Kernel expressed in terms of the elementary functions
D. V. Widder.
Bull. Amer. Math. Soc. 43 (1937), 813-817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563642
Functions of coprime divisors of integers
E. T. Bell.
Bull. Amer. Math. Soc. 43 (1937), 818-822
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563643
Neo-Sylvester contractions and the solution of systems of linear equations
F. L. Wren.
Bull. Amer. Math. Soc. 43 (1937), 823-834
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563644
Note on an elementary geometric existence theorem
P. W. Ketchum.
Bull. Amer. Math. Soc. 43 (1937), 835-839
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563645
An involutorial line transformation in $S_{4}$
C. R. Wylie Jr..
Bull. Amer. Math. Soc. 43 (1937), 839-847
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563646
Some symbolic identities
L. I. Neikirk.
Bull. Amer. Math. Soc. 43 (1937), 848-851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563647
On fourth order self-adjoint difference systems
V. V. Latshaw.
Bull. Amer. Math. Soc. 43 (1937), 851-855
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563648
On certain matrices and their determinants
W. E. Roth.
Bull. Amer. Math. Soc. 43 (1937), 856-861
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563649
Remarks on the initial value problem of the general partial differential equation of the first order
H. R. Cooley.
Bull. Amer. Math. Soc. 43 (1937), 862-868
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563650
On the existence of linear functionals defined over linear spaces
R. P. Agnew.
Bull. Amer. Math. Soc. 43 (1937), 868-872
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563651
On reflection of singularities of harmonic functions corresponding to the boundary condition $∂u / \vphantom{∂u ∂n + au} . \kern-\nulldelimiterspace ∂n + au = 0$
Hillel Poritsky.
Bull. Amer. Math. Soc. 43 (1937), 873-884
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563652
The calculus of variations applied to Nörlund’s sum
Tomlinson Fort.
Bull. Amer. Math. Soc. 43 (1937), 885-887
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563653
Addendum
A. D. Michal and E. W. Paxson.
Bull. Amer. Math. Soc. 43 (1937), 888
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563654